# SDR AALA202407317521

- Difficulty date: July 26, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 41,940 hours, 17,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT IN ROW 16DEF IS FLASHING.**SUPPLEMENTAL REPORT FOR (AALA202407307521): TROUBLESHOT PER JC 08L20033001 ACCOMPLISHED FULL SYSTEM RESET, OPERTIONAL CHECK PASSED, NO FAULT FOUND**(CLOSED).
